OK to use a moisturizer before Tazorac/Retin-A if surface skin is flaky?
I have been alternating using tazorac and retin-A on my face, but find that my skin gets very dry and flaky (even though I still have zits!). Does anyone know if it's OK to apply a gentle, water-based moisturizer on your face before applying tazorac or retin-A, or would I be totally negating the effects of the tazorac/retin-A? I hate to stop using these two because I also need them for sun damage/aging skin. Thanks for any and all responses!
I just visited the allergan website, the company who makes Tazorac, and they said if you experience drying you should apply a moisturizer first...let it completely absorb in the skin...and then apply the topical.
it's kind of opposite the way i would think it should be. just thought i would let you know what i found out...
Re: OK to use a moisturizer before Tazorac/Retin-A if surface skin is flaky?
Originally Posted by dancingSonali
Can I use mosturizer after using Retin-A micro, and how long should i wait beofre applying it?
If you are going to use a mosturizer, you should put it on before the topical, and wait about 15 to 20 minutes before applying the topical. That give the mosturizer time to soak in. That is what i've always been told by my doctor when it comes to any topical med.